# SDR ASAA2014010812399

- Difficulty date: January 8, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 30,724 hours, 9,631 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A6201
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 727B, RBL 24.75 SEAT TRACK INBD FLANGE CRACKED AT FASTENER HOLE.  ACFT GROUNDED.  REPAIRED SEAT TRACK IAW EA SB737-53-1296-NG-1-101, REV. REO-G17051, REV.  THIS IS A CAT. A REPAIR.
